Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 50, NWS Miami, FL

June 11, 2013Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 11, 2013, 4:50 PM EDT for Collier County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2013, 4:50 PM EDT (20:50 UTC)
Expired
Jun 11, 2013, 5:30 PM EDT
In force
40 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Collier County, FL

The radar

The Miami radar (KAMX), 147 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2459 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WUUS52 KMFL 112050
SVRMFL
FLC021-112130-
/O.NEW.KMFL.SV.W.0050.130611T2050Z-130611T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
450 PM EDT TUE JUN 11 2013

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 530 PM EDT

* AT 449 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  GOLDEN GATE ESTATES...AND MOVING NORTHWEST AT 5 MPH.

* THE STORM WILL AFFECT...
  GOLDEN GATE ESTATES...
  NORTH NAPLES...
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 2632 8177 2632 8167 2638 8166 2624 8148
      2616 8160 2621 8180
TIME...MOT...LOC 2050Z 120DEG 4KT 2625 8165

$$

GREGORIA
2 follow-up statements
993 
WWUS52 KMFL 112054
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
454 PM EDT TUE JUN 11 2013

FLC021-112130-
/O.CON.KMFL.SV.W.0050.000000T0000Z-130611T2130Z/
COLLIER FL-
454 PM EDT TUE JUN 11 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR WEST CENTRAL COLLIER COUNTY...

AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
GOLDEN GATE ESTATES...MOVING NORTHWEST AT 5 MPH TOWARDS STATE ROAD
846.

SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM IS SHOWING BROAD ROTATION ON DOPPLER RADAR. SEVERE 
THUNDERSTORMS CAN ALSO PRODUCE TORNADOES WITH LITTLE OR NO
ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR
ROOM IN THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS
SPOTTED.

LAT...LON 2632 8177 2632 8167 2638 8166 2624 8148
      2616 8160 2621 8180
TIME...MOT...LOC 2053Z 120DEG 4KT 2625 8165

$$

GREGORIA
681 
WWUS52 KMFL 112108
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
508 PM EDT TUE JUN 11 2013

FLC021-112117-
/O.CAN.KMFL.SV.W.0050.000000T0000Z-130611T2130Z/
COLLIER FL-
508 PM EDT TUE JUN 11 2013

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL COLLIER COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
40 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2632 8177 2632 8167 2638 8166 2624 8148
      2616 8160 2621 8180
TIME...MOT...LOC 2107Z 120DEG 4KT 2626 8167

$$

GREGORIA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 2:28 PM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 11, 2:28 PM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EDT TUE JUN 11 2013

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...
GLOBAL MODELS CONTINUE IN GOOD AGREEMENT TO THE OVERALL SYNOPTIC
PATTERN THROUGH THIS PERIOD. A LARGE SCALE MID LEVEL TROUGH WILL BE
MOVING ACROSS THE EASTERN U.S. TONIGHT AND WEDNESDAY WITH A STRONG
RIDGE OVER THE DESERT SOUTHWEST AND A TUTT-LIKE FEATURE OVER THE
EASTERN/CENTRAL BAHAMAS. AT THE SURFACE, A RIDGE OF HIGH PRESSURE
WILL BE LOCATED OVER NORTH CENTRAL FLORIDA EXTENDING INTO THE
ATLANTIC WITH A TROPICAL WAVE MOVING WEST ACROSS THE SOUTHERN
PENINSULA ON THE SOUTH SIDE OF THE RIDGE. THIS FEATURE WILL BE
AFFECTING THE LOCAL AREA FOR THE REMAINDER OF THIS AFTERNOON UNTIL
IT MOVES INTO THE SOUTHEAST GULF OF MEXICO BY WEDNESDAY. ALL OF
THIS HAS COMBINED TO PRODUCE AN ENVIRONMENT OF ATLANTIC OFFSHORE
CONVECTION DURING THE LATE NIGHT AND EARLY MORNING WITH THE
DIURNAL HEATING CYCLE TAKING OVER PRODUCING INLAND CONVECTION IN
THE LATE MORNING THROUGH THE AFTERNOON.

A SMALL PIECE OF ENERGY MOVING THROUGH THE SOUTHERN PERIPHERY OF THE
MAIN TROUGH OVER THE EASTERN U.S. WILL GET CUT OFF FROM THE MAIN
FLOW AND OOZE INTO SOUTH FLORIDA ON WEDNESDAY. THE MODEL GUIDANCE
FOR 500 MB TEMPERATURES IS SHOWING A DOWNWARD TREND AS A RESULT OF
THIS FEATURE WITH THE TEMPERATURE FALLING TO BETWEEN -9 AND -10
CELSIUS FROM THE -8 OBSERVED THIS MORNING. THIS WILL CAUSE
DESTABILIZATION TO OCCUR BUT AT THE SAME TIME, PWAT IS NOT LOOKING
TOO TERRIBLY IMPRESSIVE WITH FORECAST SOUNDINGS SHOWING CLOSE TO
CLIMATOLOGICAL AVERAGES. THESE COLD TEMPERATURES WILL HANG AROUND
THROUGH THURSDAY AS THE LOW MOVES VERY LITTLE. THE SURFACE RIDGE
WILL SHIFT SOUTH ON THURSDAY REPOSITIONED ACROSS SOUTH FLORIDA AS A
COLD FRONT MOVES INTO THE SOUTHEAST STATES ASSOCIATED WITH THE
EASTERN TROUGH. ALL OF THIS WILL CONTINUE A VERY WEAK STEERING FLOW
FOR BOTH WEDNESDAY AND THURSDAY SO THE MAIN FOCUS WILL MAINLY BE THE
INTERIOR LOCATIONS WITH SEA BREEZE DRIVEN SHOWERS AND THUNDERSTORMS.

.LONG TERM (FRIDAY THROUGH TUESDAY)...
THE AFOREMENTIONED COLD FRONT WILL MOVE INTO NORTH FLORIDA ON FRIDAY
AND RAPIDLY BECOME DIFFUSE BY SATURDAY WITH THE MID LEVEL TROUGH
SHIFTING EAST INTO THE ATLANTIC. THIS WILL VEER THE STEERING FLOW
FROM WEST TO EAST WITH MOST ACTION DEVELOPING OVER THE INTERIOR AND
MOVING TOWARDS THE EAST COAST. AT THE SAME TIME, THE MID LEVEL RIDGE
OVER THE DESERT SOUTHWEST WILL SHIFT INTO THE SOUTHERN PLAINS AND
EXTEND SOUTH INTO THE GULF OF MEXICO WHICH WILL BE AIDING IN THE
DEEP WESTERLY FLOW ACROSS SOUTH FLORIDA. BY EARLY NEXT WEEK, AS THE
TROUGH CONTINUES TO SHIFT EAST THE RIDGE WILL DEVELOP A BROAD AXIS
FROM SOUTH TEXAS AND EXTEND EAST TO THE FLORIDA PENINSULA. ALSO, THE
SURFACE RIDGE WILL BUILD BACK TO THE NORTH WHICH WILL REVERT THE
STEERING FLOW BACK OUT OF THE EAST WITH CONVECTION TENDING TO FOCUS
OVER THE INTERIOR AND WEST COAST. AS THIS OCCURS, MODEL GUIDANCE
DIFFERS ON WHAT THE EFFECTS WILL BE FOR SOUTH FLORIDA. THE ECMWF
SHOWS A MUCH DRIER AIR MASS ALOFT DEVELOPING WITH PWAT FALLING TO
BELOW 1.5 INCHES. WHILE THE GFS DOES NOT SHOW SIGNIFICANT DRYING, IT
SHOWS A MUCH WARMER ENVIRONMENT ALOFT WITH 500 MB TEMPERATURES
WARMING TO AROUND -5 CELSIUS WHICH IS NEAR RECORD WARMTH FOR MID
JUNE. AT ANY RATE, IT APPEARS NOW THAT GOING INTO THE WEEKEND AND
EARLY NEXT WEEK SOME DRYING WILL TAKE PLACE WITH POSSIBLE SLIGHTLY
BELOW NORMAL POPS ACROSS THE REGION.

&&

.AVIATION...
18Z TAFS JUNE 11
A FEW LIGHT TO MODERATE SHOWERS AND THUNDERSTORMS ARE CURRENTLY
PUSHING WEST ACROSS THE EVERGLADES. AT THIS POINT BELIEVE MOST
CONVECTION SHOULD STAY INLAND BUT DID KEEP VCSH MENTION AT ALL SITES
THROUGH THE AFTERNOON AND EVENING HOURS. FOR NAPLES KEPT VCTS FOR
THIS EVENING SINCE THE FOCUS OF THE CONVECTION HAS SHIFTED WESTWARD.
FOR TOMORROW THE MID LEVEL TEMPERATURES ARE EXPECTED TO BE COOLER
POSSIBLY LEADING TO MORE WIDESPREAD CONVECTION. THEREFORE VCTS IS
INCLUDED FOR ALL TAF SITES AFTER 15Z FOR WEDNESDAY.

&&

.MARINE...
TRANQUIL WIND AND SEAS ARE EXPECTED THROUGH THE PERIOD WITH A
LIGHT EASTERLY WIND THROUGH WEDNESDAY NIGHT AND POSSIBLY THURSDAY
THEN BECOMING LIGHT SOUTHWEST BY THE END OF THE WEEK. THIS WILL
RESULT IN SEAS OF 2 FEET OR LESS.

&&

.FIRE WEATHER...
AMPLE TROPICAL MOISTURE IN PLACE WITH RELATIVE HUMIDITY REMAINING
WELL ABOVE CRITICAL LEVELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  87  77  88 / 20 20 20 20
FORT LAUDERDALE  77  87  78  88 / 20 20 20 20
MIAMI            76  88  77  89 / 20 20 20 20
NAPLES           75  89  74  89 / 30 20 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...71/JE
Hazardous weather outlook, Jun 11, 10:02 AM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1002 AM EDT TUE JUN 11 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
120515-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1002 AM EDT TUE JUN 11 2013

...AFTERNOON SHOWERS AND THUNDERSTORMS MAINLY INTERIOR...
...SLIGHT RISK OF RIP CURRENTS ATLANTIC BEACHES...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS
WILL BE PREVALENT ACROSS MAINLY INTERIOR AREAS. FREQUENT LIGHTNING
STRIKES AND HEAVY DOWNPOURS WILL BE THE MAIN IMPACTS WITH ANY
STORMS THAT DEVELOP. A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS
FROM 40 TO 45 MPH CANNOT BE RULED OUT.

FLOODING: HEAVY RAINFALL FROM SHOWERS AND THUNDERSTORMS MAY CAUSE
LOCALIZED FLOODING DUE TO WEAK STEERING FLOW.

WATERSPOUTS: CONDITIONS ARE MORE FAVORABLE FOR WATERSPOUTS TODAY THAN
YESTERDAY DUE TO WEAKER WINDS IN THE LOWER PORTIONS OF THE
ATMOSPHERE. ALSO, THE PRESENCE OF CONVERGENCE LINES OVER THE
ATLANTIC WATERS ENHANCES THE POSSIBILITY OF WATERSPOUTS.

RIP CURRENTS: SOUTHEASTERLY FLOW WILL MAINTAIN A SLIGHT RISK OF
RIP CURRENTS FOR THE ATLANTIC BEACHES.

TEMPERATURES: MAXIMUM HEAT INDICES THIS AFTERNOON ARE EXPECTED TO
RANGE BETWEEN 100 AND 104 DEGREES ACROSS THE WESTERN INTERIOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY...ESPECIALLY OVER THE INTERIOR.

HEAT INDICES EACH DAY MAY EXCEED 100 DEGREES ACROSS PORTIONS OF
THE WESTERN INTERIOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 11, 4:04 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
404 PM EDT TUE JUN 11 2013

FLZ069-070-112030-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
404 PM EDT TUE JUN 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 430 PM EDT

* AT 401 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 3 MILES SOUTHEAST OF WEST TOLL GATE ON
  ALLIGATOR ALLEY...AND MOVING WEST AT 5 MPH.

* THE STORM WILL AFFECT...
  WEST TOLL GATE ON ALLIGATOR ALLEY...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2606 8170 2619 8167 2613 8154 2601 8156
TIME...MOT...LOC 2004Z 108DEG 4KT 2611 8163

GREGORIA
Special weather statement, Jun 11, 4:11 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
411 PM EDT TUE JUN 11 2013

FLZ070-112045-
INLAND COLLIER COUNTY FL
411 PM EDT TUE JUN 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 445 PM EDT

* AT 410 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR IMMOKALEE. THIS STORM WAS NEARLY
  STATIONARY.

* THE STORM WILL AFFECT...
  IMMOKALEE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2651 8152 2651 8146 2645 8132 2632 8146
      2638 8159
TIME...MOT...LOC 2011Z 129DEG 2KT 2643 8149

GREGORIA
Special weather statement, Jun 11, 4:40 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
440 PM EDT TUE JUN 11 2013

FLZ069-070-112130-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
440 PM EDT TUE JUN 11 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 530 PM EDT

* AT 436 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  STRONG THUNDERSTORMS ALONG ALLIGATOR ALLEY...WITH THE STRONGEST
  THUNDERSTORM LOCATED 5 MILES EAST OF GOLDEN GATE...DRIFTING WEST.

* THE STORM WILL AFFECT...
  GOLDEN GATE...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2607 8173 2629 8169 2620 8147 2608 8151
TIME...MOT...LOC 2039Z 099DEG 1KT 2616 8158

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 4:04 PM EDTSpecial Weather StatementMFLCollier26 min
Jun 11, 4:11 PM EDTSpecial Weather StatementMFLHendry34 min
Jun 11, 4:40 PM EDTSpecial Weather StatementMFLCollier50 min
Jun 11, 4:58 PM EDTSpecial Weather StatementMFLCollier47 min
Jun 11, 5:02 PM EDTSpecial Marine WarningMFL118 min
Jun 11, 5:15 PM EDTAreal Flood AdvisoryMFLCollier2 hr
Jun 11, 5:15 PM EDTSpecial Weather StatementMFLCollier30 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.